# SDR COEA2015040201756

- Difficulty date: April 2, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N756FX
- Make and model: Cessna 208B
- Aircraft serial: 0532
- Aircraft time: 6,850 hours, 10,227 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448097R
- Part serial: C25200
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON APPROACH, THE ENG STARTED SURGING.  THE TORQUE & FUEL FLOW INDICATORS WERE FLUCTUATING SEVERELY.  THE ACFT WAS APPROX 6 MIN NORTH OF THE AIRPORT.  THE PILOT DECLARED AN EMER & THE ACFT LANDED SAFELY.  MAINTENANCE REPLACED THE FUEL PUMP & FUEL CONTROL UNIT IAW MM 73-20-00 & 73-10-02.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
